# SDR MZZA2010051700009

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 34,572 hours, 12,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 16364
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WILL NOT TEST ON AISLE 19ABC THRU 28ABC AND OVERHEAD BIN 24DEF, 28ABC & 28DEF.  REMOVED AND REPLACED M1672 POWER SUPPLY AND BATTERY PACK PER MM 33-51-06.  OPS CHECKS GOOD.  OK FOR SERVICE.
